# SDR DXTA200702644

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600266
- Aircraft time: 6,991 hours, 6,030 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE PEDAL ON CO-PILOT SIDE IS SOFT.  CAPTAIN SIDE BRAKES ARE GOOD.   REMOVED LT MASTER CYLINDER, INSTALLED NEW UNIT. REMOVED RT CO-PILOTS MASTER CYLINDER & INSTALLED NEW UNIT. REMOVED PUMP RELAY AND INSTALLED NEW RELAY. BLED BRAKES IAW C560 MM 32-42-00 FOR ALL OTHER WORK REF C560 MM 32-42-02 BRAKE SYSTEM OPERATES NORMALLY.
